# SDR JJBA2021080647021

- Difficulty date: April 27, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 43,989 hours, 27,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Frms 65-68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN THE CARGO ON CENTER AT SECTION UPPER DOUBLER AT FR 65, 67, AND 68. REMOVED AND REPLACED CENTER HAT SECTION UPPER DOUBLER AT FR 65, 67, AND 68 IN CARGO.
